| || On Estimating the Parameters of Truncated Trivariate Normal Distributions
Author : Kapoor, K.S. ;Rao, V.V.;Bhattacharyya, M.N.
Source : Defence Science Journal ; Vol:19(3) ; 1969 ; pp 157-166
Subject : 519.2 Statistics
Keywords : Asymptotic variances ;Parameters;Trivariate normal distribution
Abstract : Maximum likehood estimates of the parameters of a trivariate normal distribution, with single truncation on two-variates, have been derived in this paper. The information matrix has also been given from which the asymptotic variances and covariances might be obtained for the estimates of the parameters of the restricted variables. Numerical examples have been worked out.